Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Scaly skin, red patches, actirin 10mg, telfast 120mg, gupisone 20mg

Good Day Dr. Apparently i am suffering from skin disease which i tried to treat earlier without any effective result.. i have been suffering from this disease probably for 5- 6 years now.. i hav dry scaly skin and my skin gets red in patches ..patches tiny big joined seperate .. if you know what i mean and its all over my body..i am 24..i weigh 56 and mayb 152-154cm ( appx 5ft)..i wish if u hav solution for this...i want to also add for last one year i have been taking actirin 10mg + telfast 120mg..i have changed my dr. due to no result .. my new dr. prescribed me with gupisone 20mg 10days course ...please comment if this will be of any help
Asked On : Sat, 17 Mar 2012
Answers:  2 Views:  724
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM.,
Dry scaly skin and skin gets red patches ...,
Usually due to .....PSORIASIS VULGARIS..,
It is genetically determined inflammatory disorder..,
very difficult to cure....! but can control...,
Previously used medicines are good ...and safe to use for long duration..,
Now...using of Gupisone 20 mg contains Prednisolone , steroid..,
intially gives good result .., but long duration will worsen the condition..,
Acitirin and telfast....slowly shows better results..,
1) Use of Tars conaing creams will give better result.., is retinoid if combines with low steriod will give good result topically..,
2) is giving exciting results....Emolient application with MOP regimen....,
3) Methotrexate... ...MEXT 7.5( wALLACE) pack for 3 months course..,
will give very good result..,
4) Sun Bathing...,
weekly SEA BATHING will prevent the recurrences..

Answered: Sun, 13 May 2012
I find this answer helpful
Pediatrician Dr. Jasbir S Chugh's  Response
If you have itching, you perhaps are suffering from urticaria due to some kind of allergy. you may go for skin allergy tests and a blood test for Eosinophilia. Even a blood test is also done to ascertain the causative allergin. The drug Gupisone is a steroid and may help you but it is not advisable to take it for a long time or too frequently due to risk of serious side effects. The second possibility is Psoriasis for which you must consult a good dermatologist who may take a biopsy of the lesions and advise accordingly.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor